# SDR ARWA20080405

- Difficulty date: April 24, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N450ML
- Make and model: Doug DC-10-30F
- Aircraft serial: 47831
- Aircraft time: 98,427 hours, 17,902 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: False Activation
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL ENGINE NR 3 REVERSER OPEN (REV OIL) LIGHT ON.  ABORTED TAKEOFF, RETURNED TO THE RAMP 78-34-4-3.  INSPECTED ENGINE THRUST REVERSER, NO DAMAGE NOTED.  DEACTIVATED REVERSER AND LOCKED IN ACCORDANCE WITH MM 78-00-01; ENTERED ON DMI NR 21655 IN ACCORDANCE WITH MEL 78-1-1 CAT "C".  COMPLIED WITH AOM RTO BRAKES COOLING PERIOD, PLACARD INSTALLED. CLEARED DMI # 21655; OPERATIONAL CHECK FOUND OK IN ACCORDANCE WITH MM 78-00-00.
